Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Red dots with white circles on legs. Uterus biopsy done. On Percocet. Breast cancer history. Reason?

I have tiny red dots on both of my legs from knee to ankle. They each one have a white circle around them. There is no itching, burning or pain. What could cause this? I have had breast cancer . Now, they are looking for uterine cancer . Could this possibly be connected? The only medication change I have had is a Percocet at Dr; s request for pain prior to biopsy of uterus. I only took one, which was a week ago. Any helpful information?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  194
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pathologist and Microbiologist 's  Response
Hello and thank you for posting your query on HCM
As you have mentioned that you have had breast cancer, there is a hereditary condition which increases the incidence of uterine cancer.
This is the reason why your doctor adviced you to get an endometrial biopsy to look for endometrial cancer.
The red spots you are having can be a manifestation of an internal malignancy.
A number of cancer cause skin manifestations of this kind.
Don't worry, wait for your biopsy report.
Take care
Dr Shailja P Wahal
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor